advertisement
Question
Posted by: DRA | 2007/07/28

Feeling tired all the time

Hi

I've been feeling very tired all the time, even though I'm getting enough sleep.I feel drained and have noticed that my eyes appear sunken.

I've also been experiencing dizziness and nauseousness about once to twice a week for the past month now. I'm currently on my 4th month of using Roaccutane is this a side -effect?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear DRA

Thank you for visiting health24.com.

You are experiencing an adverse reaction to Roaccutane. I suggest that you consult your Dermatologist for alternative medication. Please do remember, that there might be many other causes for your symptoms. I therefore, recommend that you also consult a GP, to exclude any other causes for your symptoms.

Kind regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement